# SDR DALA2019111176551

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 88,000 hours, 36,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 EMERG EXIT ROW COVER ROW26 RIGHT MISSING. CORRECTIVE ACTION: REPLACED COVER. (6242837)
